# SDR DL757040982

- Difficulty date: January 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 47,319 hours, 22,606 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Part serial: 012573
- Condition: Burned
- Location: Midcbn/Row 31def
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL MID CABIN FOUND SIDEWALL LIGHT BALLAST AT ROW 31DEF BURNT, INOP.  REPLACED BALLAST LIGHTS, OPS NORMAL.
